# SDR IPXA2018112876352

- Difficulty date: November 27, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 17,068 hours, 10,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE DOOR SLIDE WARNING LIGHT INOPERATIVE.   REPLACED THE WARNING LIGHT.
